RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 6, Pages 1223–1226 (Mi dan31953)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On double Stieltjes operator integrals

M. Sh. Birman, M. Z. Solomyak

Leningrad State University

Full text: PDF file (580 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.397.1:513.88.2+517.948.32
Presented: V. I. Smirnov
Received: 29.04.1965

Citation: M. Sh. Birman, M. Z. Solomyak, “On double Stieltjes operator integrals”, Dokl. Akad. Nauk SSSR, 165:6 (1965), 1223–1226

Citation in format AMSBIB
\Bibitem{BirSol65}
\by M.~Sh.~Birman, M.~Z.~Solomyak
\paper On double Stieltjes operator integrals
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 6
\pages 1223--1226
\mathnet{http://mi.mathnet.ru/dan31953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0188802}
\zmath{https://zbmath.org/?q=an:0143.36803}


Linking options:
  • http://mi.mathnet.ru/eng/dan31953
  • http://mi.mathnet.ru/eng/dan/v165/i6/p1223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Gesztesy, A. Pushnitski, B. Simon, “On the Koplienko spectral shift function. I. Basics”, Zhurn. matem. fiz., anal., geom., 4:1 (2008), 63–107  mathnet  mathscinet  zmath  elib
    2. M. Z. Solomyak, T. A. Suslina, D. R. Yafaev, “On the mathematical works of M. Sh. Birman”, St. Petersburg Math. J., 23:1 (2012), 1–38  mathnet  crossref  mathscinet  zmath  isi  elib
    3. G. V. Rozenblyum, “O matematicheskikh rabotakh Mikhaila Zakharovicha Solomyaka”, Algebra i analiz, 30:3 (2018), 3–29  mathnet  elib
  • Number of views:
    This page:39
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019